# SDR CA041015005

- Difficulty date: September 27, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,231 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291218
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE DEVELOPED 'MISSING OR SURGING' IN POWER AT HIGH POWER SETTINGS. RAN FINE AT LOW POWER. AIRCRAFT RETURNED FOR MAINTENANCE. AMO REMOVED MAGNETO AND FOUND DISTRIBUTOR BLOCK CRACKED AND BEARINGROUGH. MAGNETO REPLACED AND GROUND RUN, SERVICEABLE. MAGNETO PN 10-682912-18, SN H259310.
